Poisoning narcotic analgetics
- Symptoms of Poisoning with narcotic analgetics
- Reasons of Poisoning with narcotic analgetics
- Treatment of Poisoning with narcotic analgetics
Acute poisonings with narcotic analgetics (opioids) take the second place after alcoholic poisonings and its substitutes. Drugs of this group (heroin, codeine, Meperidinum, methadone, morphine, opium, propok-sifen, Omnoponum, Promedolum, dionine, Thecodinum, Fenadonum) usually designate the general term "drugs".
• Narcotic analgetics are quickly soaked up from a GIT.
• The detoxication happens in a liver by conjugation to glucuronic acid (90%), 75% are removed with urine in the first days in the form of conjugates.
Symptoms of Poisoning with narcotic analgetics:
I stage (slight poisoning) of poisoning with narcotic analgetics.
- Drug intoxication, confusion of consciousness, devocalization, soporous deep sleep; the contact with patients is possible.
- Hyperemia of integuments.
- Miosis, slackness or lack of reaction of pupils to light.
- Breath disturbance even at consciousness preservation (oppression of a respiratory center of a myelencephalon).
- Increase or safety of tendon and periosteal jerks.
- Decrease or lack of reaction to pain stimulation, thermal control disturbance.
The II stage — coma poisonings with narcotic analgetics.
- Loss of consciousness.
- Miosis (85%).
- Decrease in a reakshchiya on pain stimulations (68%).
- Tsentrogenny disturbances of breath (100%).
- The expressed decrease in the ABP (60%).
- A lockjaw of masseters, increase in a muscle tone on spastic type, an opisthotonos, convulsive attacks.
III stage (serious poisoning) of poisoning with narcotic analgetics.
- Disturbances of breath up to an apnoea.
- Sharp cyanosis of skin and mucous membranes.
- Expansion of pupils.
- Bradycardia, collapse, hypothermia.
Reasons of Poisoning with narcotic analgetics:
Lethal dose of morphine at intake of 0,5 — 1 g, at in introduction 0,2g. Deadly concentration in blood of 0,14 mg/l.
Pathogenic effects: psychotropic; neurotoxic, caused by the oppressing influence of narcotic analgetics on thalamic areas; decrease in excitability of the respiratory and tussive centers, excitement of the center of a vagus nerve.
Treatment of Poisoning with narcotic analgetics:
Hospitalization: at disturbances of breath and consciousness in the toxicological center; at a stage of I in a narcological hospital.
- Ensuring adequate ventilation of the lungs (up to IVL), an oxygenotherapy.
- A repeated gastric lavage via the probe (even at parenteral administration of morphine), absorbent carbon, salt laxative (vomitives are contraindicated).
- Artificial diuresis.
- Normalization of KShchR.
- Detoksikatsionny hemosorption, peritoneal dialysis.
- Warming of a body.
Symptomatic therapy of poisoning with narcotic analgetics: elimination of heavy respiratory and hemodynamic frustration, stopping of a convulsive syndrome, elimination of complications.
Specific medicinal (antidotal) therapy of poisoning with narcotic analgetics — Naloxonum from 5 mkg/kg to 2-20 mg, in need of introduction is repeated by 10-20 times; Nalorfinum.
Age features of poisoning with narcotic analgetics. All drugs are especially toxic for children of younger age. A lethal dose for children up to 3 years: codeine — 400 mg, Fenadonum — 40 mg, heroin — 20 mg.